Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

break out in sweat?

Jim_LJJim_L Posts: 189
So yesterday was the 3rd day that i had been sitting at the computer, the weathers not too bad, mostly raining though yesterday was hot.

And for no reason i'd just break into a full body sweat.
Normally I wouldn't think anything of it but 3 days in a row? I'd be sitting here typing or reading and then realize i'm sopping wet! No warning or other symtoms I can think of.

It has only happened when at the computer, I think sitting upright may have something to do with it...?
It lasts for a few minutes, say 5 -10 then not again for the rest of the day. When i'm not doing my typical housecleaning, i either nap or am in my recliner.

My only meds are 5mg of Oxycodone (total per day is anywhere from 25 -40 per day depending on how bad the pain is) along with a 25mg pill of benadril (with each oxy) to head off the intense itching the oxy causes.

I might have had one episode during the night about a week ago as I had to get up in the middle of the night and change my shirt.

Am i going crazy? Anyone else have this happen?
-Jim
advertisement

Comments

  • i'm a nut for reading side effects of meds. i thought oxycodone had effect on thyroid so i looked it up. side effects do include sweating. you may want to report this to primary care dr.
    youre lucky you don't live down south!!
    ;)) ;)) ;))
    pete
  • I've been on oxy for many years (among other 'tryout' meds) so i'm not sure if it's the meds or some new symptom from sitting upright...?
    A nerve being pinched somehow and setting it off...?
  • Sorry, but first thing I thought when I noticed night sweats, and some periodic bouts during the day was "omg, menopause!!!" But, alas, that time has not come for me, and I don't believe it will EVER come for YOU. =))

    So, with that out of the way, I've never discovered the cause of my bouts of the "sweats", but I can't blame it on pain meds, because I've been off narcotics for over a month. Maybe, sometimes, our bodies just HAVE to get those toxins out of our systems, so we sweat... who knows. :/

    Still, if it becomes worse, you should probably call your doctor, just in case. :-C If not, maybe mention it at your next appointment. :?

    Good luck!

    >:D<
  • maybe my wifes starting hers... and I'm having symathy pains...?
    ;>)
advertisement
Sign In or Register to comment.